# SDR A6WA201240425

- Difficulty date: March 5, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST CABLE PANEL DAMAGED.  REPAIRED PAX DOOR AFT SIDE PANEL IAW REO 601R-52-11-2048.
